Skip to main content
U.S. flag

An official website of the United States government

Official websites use .gov
A .gov website belongs to an official government organization in the United States.

Secure .gov websites use HTTPS
A lock ( ) or https:// means you’ve safely connected to the .gov website. Share sensitive information only on official, secure websites.

Journal of Research Volume 74B

Journal of Research of the National Bureau of Standards, Section B: Mathematical Sciences

The Journal of Research of NIST and its predecessors report NIST research and development in metrology and related fields of: physical science, engineering, applied mathematics, statistics, biotechnology, information technology.

For additional information see: About the Journal

Volume 74B

ISSN: 0098-8979

Issue 1

Issue 2

Issue 3

Issue 4

Issue 1 January 1970

Partitions - a survey, p. 1
Gupta, Hansraj

A relation between coefficients and roots of two equations and its application to diophantine problems, p. 31
Sinha, T.N.

An enumeration problem for a congruence equation, p. 37
Brualdi, Richard A; Newman, Morris

Orthogonal decompositions of tensor spaces, p. 41
Pierce, Stephen

Partitioned hermitian matrices, p. 45
Merris, Russell

Bounds on a polynomial, p. 47
Rivlin, T.J.

Entire functions of exponential type, p. 55
Gross, Fred

Issue 2 April 1970

Acoustic propagation and stability within an inviscid, heat-conducting fluid, p. 67
McKinney, J.E.; Oser, H.J.

On some indefinite integrals of confluent hypergeometric functions, p. 85
Ng, Edward W.; Geller, Murray

On complementary polar conical sets, p. 99
Witzgall, Christoph

On contractive semigroups and uniform asymptotic stability, p. 115
Meyers, Philip R.

Normal subgroups of the modular group, p. 121
Greenberg, Leon; Newman, Morris

Issue 3 July 1970

Hecke basis theorems for groups of genus 0, p. 131
Knopp, Marvin I.; Smart, John Roderick

The Distribution of Eigenvalues of Covariance Matrices of Residuals in Analysis of Variance, p. 149
Mandel, John

Expansions with coefficient algorithms for time domain responses of skin effect lossy coaxial cables, p. 155
Holt, D. R.

Derivatives of the Grüneisen and Einstein Functions, p. 175
Cezairliyan, Ared

Selecting nonlinear transformations for the evaluation of improper integrals, p. 183
Atchison, T. A.

On the spheroidal functions, p. 187
Rhodes, Donald R.

Automatic computing methods for special functions, p. 211
Stegun, Irene A.; Zucker, Ruth

Issue 4 October 1970

A property of the triangle groups, p. 231
Lehner, Joseph

Some theorems on tensor composite graphs, p. 235
Capobianco, Michael F.

The diophantine approximation of roots of positive integers, p. 241
Osgood, C.F.

The minimum number of problems to cover all subproblems, p. 245
Greenberg, H. J.

Error estimates for the solution of linear algebraic systems, p. 251
Fitzgerald, Brother Kenneth E.

On the singular values of a product of matrices, p. 311
Watkins, William

Contractifiable semigroups, p. 315
Meyers, Philip R.

Created September 7, 2012, Updated June 2, 2021